Strong convergence theorems by hybrid method for asymptotically k -strict pseudo-contractive mapping in Hilbert space
作者: Issara InchanKamonrat Nammanee
作者单位: 1Department of Mathematics and Computer, Uttaradit Rajabhat University, Uttaradit 53000, Thailand
2Department of Mathematics, School of Science and Technology, Naresuan University at Phayao, Phayao 56000, Thailand
刊名: Nonlinear Analysis: Hybrid Systems, 2009, Vol.3 (4), pp.380-385
来源数据库: Elsevier Journal
DOI: 10.1016/j.nahs.2009.02.002
关键词: Asymptotically k -strict pseudo-contractive mappingMann’s iteration methodOpial’s condition
英文摘要: Abstract(#br)In this paper, we introduce the hybrid method of modified Mann’s iteration for an asymptotically k -strict pseudo-contractive mapping. Then we prove that such a sequence converges strongly to P F ( T ) x 0 . This main theorem improves the result of Issara Inchan [I. Inchan, Strong convergence theorems of modified Mann iteration methods for asymptotically nonexpansive mappings in Hilbert spaces, Int. J. Math. Anal. 2 (23) (2008) 1135–1145] and concerns the result of Takahashi et al. [W. Takahashi, Y. Takeuchi, R. Kubota, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert space, J. Math. Anal. Appl. 341 (2008) 276–286], and many others.
全文获取路径: Elsevier  (合作)
影响因子:1.685 (2012)

  • contractive 收缩的
  • asymptotically 渐近地
  • convergence 汇合
  • pseudo 
  • mapping 映象
  • space 宇宙
  • hybrid 杂种
  • strict 精密的
  • method 方法